# SDR HALA2019121700519

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,664 hours, 717 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 FIRE LOOP A FAULT, REPEAT WRITE-UP // T/S PER TSM 26-12-00-810-803-A. REMOVED AND REPLACED #1 ENGINE LOOP A AFT DETECTOR PER AMM 26-12-17-000-803-A. OPS CHECK GOOD. NO DEFECTS NOTED.
